| Model Number |
IPN008965 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
A surgeon had issues with our 537081 appliers.They damage the vessels.
Additional Manufacturer Narrative
(b)(4).Per customer submitted information we are unable to determine where the alleged defective instrument was manufactured or perform a thorough dhr review since lot information has not been provided.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All instruments of this type which are manufactured at tecomet, inc.Are 100 % visually inspected and function tested prior to release to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
Event or Problem Description
A surgeon had issues with our 537081 appliers.They dammage the vessels.
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 537081.Isolated incident.The referenced device lot was distributed over 10 years ago.This instrument applies a ligating clip with parallel closure.This device requires routine service for optimal performance.The only opportunity for vessel damage is misaligned jaws resulting from lack of service, physical damage, or improper use of the applier.A review of the actual product involved in the complaint could not be conducted since the product was not returned.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 537081.Isolated incident.The referenced device lot was distributed over 10 years ago.This instrument applies a ligating clip with parallel closure.This device requires routine service for optimal performance.The only opportunity for vessel damage is misaligned jaws resulting from lack of service, physical damage, or improper use of the applier.
Event or Problem Description
A surgeon had issues with our 537081 appliers.They damaged the vessels.